# SDR CALA2016101100750

- Difficulty date: October 11, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 98,141 hours, 15,290 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: False Activation
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE MESSAGE.  PERFORMED FLAP/SLAT ELEX UNIT, EMERGENCY DECLARED. BITE CHECKED IAW FIM 27-51 FT 809. NO EXISTING FAULTS DETECTED. EXTENDED FLAP/SLATS SEVERAL TIMES AND FAUL T DID NOT REPEAT. OK TO CONTINUE.
